# SDR R61A201912211417

- Difficulty date: December 13, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** CORROSION LOCATED BTWN FR88-90, RH OB SIDE ON UPPER SURFACE OF PANEL SUPPORT. REMOVED AND REPLACED PANEL SUPPORT IAW SRM 51-43-03 & 57-42-01. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
